Edema with metastases

Dmitriy
Female 60 years.
Moscow

Good afternoon!
In mid-April, my mother (60 years old) was exposed to radiationin occasion of a metastasis (4 pieces) GM. Before that, there were edemas around them, they were taken off for 2 weeks. Everything was fine. One and a half weeks ago there was an attack of the edema of the GM (resuscitation in the hospital was said). Four drops of Sarmantola were made. Then they were transferred to the Hospice. In a couple of days (nothing else did), she again almost always sleeps, hardly talks, she can not answer more or less difficult questions. The last time with swelling was the same. And in the Hospice they say no, but in a day's time agree to put Mannit. After the first (in hours 8) it became easier, normally communicated (there was a small memory consumption), but because of bad veins put only 2 (Thursday-Friday), on Sunday again the same. Dexamethasone is pricked in the morning 4 ml.
They say that it's metastases, but not swelling, but she had the same symptoms with a confirmed swelling.
There are two CT discs from April 1 (before irradiation with swelling) and from May 27 (slightly removed already attack of edema), here no one compared, they say there is no sense.
That's the question whether such a reaction can be without edemawith metastases (but why is it easier after Mannit?) Or still the swelling, but why it is so growing, and how much if it is edema can put a dropper (I will require).
Perhaps someone here can compare drives at least to find out what's there.
If it is an edema, then you can try to remove it if the metastases are probably all. They are now giving chemistry from the TS GM Ftorafur.